My picture

VITA in pdf format

Articles

  1. On the divergence of the Rogers-Ramanujan continued fraction on the unit circle, (with James McLaughlin.) Trans. Amer. Math. Soc. 356 (8) 3325--3347.
  2. Resolution of some open problems concerning multiple zeta evaluations of arbitrary depth (with David Bradley.) Compositio Math. 139: 85--100, 2003.
  3. G-Continued fractions for basic hypergeometric functions II (with Geumlan Choi). To appear J. Math. Anal. and Appl.
  4. q-difference equations for basic hypergeometric functions (with Jaebum Sohn). Under revision for J. Reine Angew. Math.
  5. Some multi-set inclusions associated with shuffle convolutions and multiple zeta values (with David Bradley and Ji Hoon Ryoo). European J. Combin. 24(1), 121--127, 2003.
  6. The algebra and combinatorics of shuffles and multiple zeta values (with David Bradley). J. Comb. Th., A. 97(1): 43--61, 2002.
  7. Polynomial continued fractions (with James McLaughlin). Acta Arith. 103(4): 329--342, 2002.
  8. q-difference operators, orthogonal polynomials, and symmetric expansions. Memoirs of the Amer. Math. Soc. 159 No. 757, 2002.
  9. Multiple polylogarithms: a brief survey (with David Bradley). q-series with applications to combinatorics, number theory and physics, AMS Contemp. Math., 291: 71--92, 2001.
  10. Rational approximation to a new generalization of the Rogers-Ramanujan continued fraction (with Geumlan Choi). J. Number Theory, 85(2):158--171, 2000.
  11. G-continued fractions for basic hypergeometric functions (with Geumlan Choi). J. Math. Anal. Appl., 243(2):338--343, 2000.
  12. An easy proof of the Askey-Wilson integral and applications of the method. J. Math. Anal. Appl., 245(2):560--569, 2000.
  13. Ramanujan's short unpublished manuscript on integrals and series related to Euler's constant (with Bruce C. Berndt). In Constructive, experimental, and nonlinear analysis (Limoges, 1999), pages 19--27. Amer. Math. Soc., Providence, RI, 2000.
  14. The Bailey transform and D. B. Sears (with George E. Andrews). Quaest. Math., 22(1):19--26, 1999.
  15. Partitions with numbers in their gaps. Acta Arith., 74(2):97--105, 1996.
  16. A general Heine transformation and symmetric polynomials of Rogers. In Analytic number theory, Vol. 1 (Allerton Park, IL, 1995), pages 163--171. Birkhauser Boston, Boston, MA, 1996.
  17. A full extension of the Rogers-Ramanujan continued fraction (with George E. Andrews). Proc. Amer. Math. Soc., 123(11):3343--3350, 1995. NOT AVAILABLE IN PDF at this time.
  18. Approximation of $\lfloor na+s\rfloor$ and the zero of $\{na+s\}$. J. Number Theory}, 50(1):128--144, 1995.
  19. Modified convergence for q-continued fractions defined by functional relations. In The Rademacher legacy to mathematics (University Park, PA, 1992), pages 155--165. Amer. Math. Soc., Providence, RI, 1994.
  20. A new generalization of Davison's theorem. Fibonacci Quart., 26(1):40--45, 1988. NOT AVAILABLE